Recurrent Angioedema Following Repeat Exposure to NSAID

dc.contributor.authorChan, L.en_US
dc.contributor.authorBaack, KAen_US
dc.contributor.authorMcCann, DAen_US
dc.contributor.authorModrykamien, AMen_US
dc.contributor.authorMalesker, MAen_US
dc.contributor.cuauthorMalesker, Mark A.en_US
dc.date.accessioned2015-03-09T20:03:55Z
dc.date.available2015-03-09T20:03:55Z
dc.date.issued2014en_US
dc.date.year2014en_US
dc.description.issue3en_US
dc.description.pages106en_US
dc.description.volume30en_US
dc.identifier.citationChan, L.; Baack, KA; McCann, DA; Modrykamien, AM; Malesker, MA. (2014). Recurrent Angioedema Following Repeat Exposure to NSAID. Journal of Pharmacy Technology (USA), 2014, 30(3):106. doi: http://doi.org/10.1177/8755122514530674en_US
dc.identifier.issn8755-1225en_US
dc.identifier.issn1549-4810en_US
dc.identifier.urihttp://hdl.handle.net/10504/66541
dc.language.isoeng_USen_US
dc.program.unitSchool of Pharmacy and Health Professionsen_US
dc.program.unitPharmacyen_US
dc.titleRecurrent Angioedema Following Repeat Exposure to NSAIDen_US
dc.title.workJournal of Pharmacy Technologyen_US
dc.typeJournal Articleen_US
dc.url.link1http://doi.org/10.1177/8755122514530674en_US
Files
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: